# SDR FDEA201706271772

- Difficulty date: June 27, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 73,022 hours, 13,960 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB29245
- Condition: Cracked
- Location: Rt Wing Rib
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE RIB DOUBLER AT XOS 685 FOUND CRACKED.  REPAIRED IAW SRM 51-31-01-0G, DRAWING ARB2924 REV B AND SRM 51-31-01-0G. THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
